# SDR ZI3R201111150006

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: General aviation
- Filed by: Parker Hannifin Corp., repair station ZI3R025M
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B2US
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Valve
- Part number: 6062120
- Condition: Wrong Part
- Location: Fuel Nozzle
- Component: Fuel Nozzle
- Component part number: 6840023E18
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ELEVEN (11) CFM56-7B FUEL NOZZLES, PN 6840023E18, WERE RECEIVED FOR BENCH TEST AND REPAIR IAW CMM 73-11-42.  NINE(9) OF THE ELEVEN(11) NOZZLES FAILED BENCH TEST AND WERE MOVED TO REPAIR.  UPON REMOVAL OF THE FLOW DIVIDER VALVES, THE MACHINIST NOTICED THAT THE WRONG VALVE WAS INSTALLED IN 4 OF THE NOZZLES AS WELL AS THE WRONG O-RINGS FOR THOSE VALVES.  THE CORRECT VALVE FOR FUEL NOZZLE 6840023E18 IS PN 6062120.  THE CORRECT O-RING SEALS FOR VALVE PN 6062120 ARE PN'S 6062124-001 (WHITE), AND 6062125 (BROWN). THE INCORRECT VALVES FOUND INSTALLED IN THE SUBJECT NOZZLES ARE PN 6002135.  THIS VALVE IS FOUND INSTALLED PRIMARILY ON FUEL NOZZLE 6840023M1 WITH A BLACK O-RING PN 6871674-965.  IT APPEARS THAT THESE 4 NOZZLES, SNS PCY049E1, PCY068E1, PCY067E3, AND PCY067E6, WERE IMPROPERLY UPDATED FROM 6840023M1 TO 6840023E18 IAW SB 73-0132.  EVIDENCE OF UPDATE AFTER OEM MFG INCLUDES LINED OUT MARKINGS, VISUALLY POOR QUALITY VALVE COVER WELDS, INCORRECT FLOW DIVIDER VALVE INSTALLED AND INCORRECT O-RING SEALS INSTALLED.  THE SUBJECT FUEL NOZZLES HAD NOT BEEN PREVIOUSLY MAINTAINED AT THIS REPAIR STATION.
